# SDR SWIA2021071459560

- Difficulty date: February 28, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5751 · Ailerons
- Part: Nut
- Part number: B02030108
- Condition: Corroded
- Location: Lt Aileron Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL L/H AILERON HINGE BOLT NUT'S ARE CORRODED.     (C-CHECK RO 7/10/2021)    RECIEVED SERVICEABLE HINGE BOLT NUTS FOR L/H AILERON INSTALLATION. REFERENCE CAMP # 22250897, JOB 910038100, OP 583 FOR INSTALLATION DURING INSTALLATION OF L/H AILERON
